Couldn't find what you looking for?

TRY OUR SEARCH!

First i would like to start off and say depo is terrible. i had taken it once and it lasted for 3 months without a period. after the first use i decided to stop because i did not like the side effects and how it was making me feel. Now me and my fiance are trying to have a baby and its been 3 months since the 1st use and the time since i decided to go off it. however i have been having spotting rusty brown color for about 5 times a month for 3 months, we have been having continuous sex everyday for the last 3 months and my spotting has been irregular each month for the past 3 months.i dont know how to tell if i am pregnant or thats my period being irregular, however i only taking it once and am wondering how its been spotting each month for the last 3. my stomach is bigger and having tender breast and recently had a terrible headache and threw up, but i dnt know if i am just bloaded and those are the side effects of the depo, need help and understanding! :-(

Loading...

It's just the side effect of the Depo Provera, completely normal
Reply

Loading...

it could be symptoms of the shot, but I would also consult your dr. my dr told me that it has many symptoms that resemble pregnancy.
Reply

Loading...

spotting is also a symptom of implantation of the embryo. check w/ ur dr.
Reply

Loading...